# SDR DALA2016031202055

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SKATE ANGLE CORRODED BS 1140, RT SIDE CP53-252-01I.  REMOVED CORROSION AT BS 1140 RT SIDE SKATE ANGLE EVALUATED AREA WITH ORIGINAL THICKNESS .200 MATERIAL REM .149 MATERIAL LOSS .051 FOUND OUT OF LIMITS IAW SRM 53-40-13,  REMOVED ANGLE AT BS 1140 RT SIDE SKATE ANGLE IAW SRM 51-40-01,  LOCATED AND DRILLED NEW SKATE ANGLE, PN BAC1505-1000067075.  T6511, PO 940AT-00-26L IAW SRM 51-40-01 AND DOCUMENT 144N5200, REV B ALODINED AND PRIMED IAW SRM 51-20-01.  APPLIED TOP COAT IAW AMM 51-21-00. INSTALLED AT BS 1140 RT SIDE SKATE ANGLE IAW SRM 51-40-01.
